Powered by


                    Home  |  Forums  |  Humor  |  Advertising  |  Contact
   Ask a Doctor

   News via RSS






   Forum Archives







advertisement.gif (61x7 -- 0 bytes)
















   Primary Care






   Other Sections


   Research Tools

   Medical Tutorials

   Medical Software




The Doctors Lounge - Primary Care Answers

"The information provided on is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Primary Care Answers List

Forum Name: Sports medicine

Question: Vomits right after exercise

stephanygagnon - Mon Sep 20, 2004 12:15 am

I'm here because I'm very worried about my boyfriend. He plays hochey, and at the last game, he had to stop because he had trouble to breathe, he was dizzy, was seeing black spot and he vomited. It happened to him 3 times since he re-started hockey. (He hadnt played for one entire year)

I think it may be because he just re-started hockey. I don't know...please reassure me.

Dr. Russell M - Fri Sep 24, 2004 8:58 pm


Did he have himself examined by a doctor after these episodes? Is his blood pressure normal?


Check a doctor's response to similar questions

send to a friend


advertisement.gif (61x7 -- 0 bytes)

Are you a doctor or a nurse?

Do you want to join the Doctors Lounge online medical community?

Participate in editorial activities (publish, peer review, edit) and give a helping hand to the largest online community of patients.

Click on the link below to see the requirements:

Doctors Lounge Membership Application


 advertisement.gif (61x7 -- 0 bytes)



We subscribe to the HONcode principles of the HON Foundation. Click to verify.
We subscribe to the HONcode principles. Verify here

Privacy Statement | Terms & Conditions | Editorial Board | About us
Copyright 2001-2007 The Doctors Lounge. All rights reserved.